# SDR SWAA2016062753231

- Difficulty date: April 30, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 61,485 hours, 48,344 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Link Assy
- Part number: 6546858
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR SUPPORT BEAM SWING LINK CORRODED ON AFT FACE AT BUSHINGS.  R&R LINK ASSEMBLY IAW EA.
